# SDR REXA2024080900643

- Difficulty date: July 22, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 21,892 hours, 16,672 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EMERGENCY EXIT DOOR (SB1468) UPPER FORMER CRACKED AT AFT LUG. RECEIVED AND CW ENDEAVOR AIR EA CRJ952-17037 REV IR DATED 7-30-24 ON LH FWD EMERGENCY EXIT DOOR (SB1468) UPPER FORMER AFT LUG. INSTALLED LH FWD EMERGENCY EXIT DOOR INNER LINER PANEL 833AZ IAW CRJ900 AMM 25-26-09-000-801-A02, PERFORMED OPS TEST OF THE OVERWING EMERGENCY EXIT IAW CRJ 900 AMM 52-21-00-710-801-A02 AND THE CABIN EMERGENCY LIGHTS IAW CRJ 900 AMM 33-51-00-710-802-A26 OPS TEST GOOD AT THIS TIME.
